# SDR ASAA2024102053721

- Difficulty date: October 20, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A565022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 946 INTERCOSTAL HAS CORR FASTENER. GROUNDED - YES. REMOVED CORROSION ORIG .080, REMAIN .066, LOSS OF .014. FOUND OUT OF LIMITS IAW B737 900ER SRM 53-70-51 REMOVED AND REPLACED INTERCOSTAL AND LAV MOUNT ALL IAW BAC DWG 147A5650 REV C.
